# SDR RAIA00202062

- Difficulty date: February 17, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 121,898 hours, 14,553 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - STL - ESCAPE PATH LIGHTS AT SEATS 1 & 2 INOP.  REPAIRED EMERGENCY PATH LIGHT BROKEN WIRE AT SEAT 1A, OPS CHECK OK.
